# SDR CALA2023032700902

- Difficulty date: March 27, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N17264
- Make and model: Boeing 737-8
- Aircraft serial: 66596
- Aircraft time: 4,754 hours, 1,675 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Brake
- Part number: NA
- Condition: Unknown
- Location: #2 Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#2 MLG BRAKE REQUIRES REPLACEMENT DUE TO BROKEN RIVETS REMOVED AND REPLACED BRAKE PER REF AMM 32-41-41 NO LEAKS NOTED ROTABLE PARTS CHANGE WAS INDICATED - TT # 1932727  SN OFF 7860 BRAKE, MLG, CAR  OFF 60-3241-9-0001 7860 ON 60-3241-9-0001 8010
